# SDR IPXA2024030641180

- Difficulty date: January 15, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,621 hours, 20,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0668501
- Part serial: NSN
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA JUST AFT OF LAVATORY FLOOR PANEL HAS CORROSION.   INSTALLED FLOOR PANEL ON COURIER AREA JUST LAVATORY IN REF SRM 51-33-01-0G-0.
